Dafalgan - Acetaminophen - Myers Squibb | DrugInfo.In

Dafalgan - Acetaminophen - Myers Squibb

The drug brand named Dafalgan contains generic salt-Acetaminophen and is manufactured by Bristol-Myers Squibb.
Dafalgan is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE01-Paracetamol.

Generic Salts


Acetaminophen

Available types of drugs

Capsules; Oral; Acetaminophen 500 mg
Powder for Suspension; Oral; Acetaminophen 150 mg / 5 ml
Powder for Suspension; Oral; Acetaminophen 250 mg / 5 ml
Suppositories; Rectal; Acetaminophen 150 mg
Suppositories; Rectal; Acetaminophen 300 mg
Suppositories; Rectal; Acetaminophen 600 mg
Suppositories; Rectal; Acetaminophen 80 mg
Syrup; Oral; Acetaminophen 150 mg / 5 ml
Tablets, Effervescent; Oral; Acetaminophen 1 g
Tablets, Effervescent; Oral; Acetaminophen 500 mg
Tablets, Film-Coated; Oral; Acetaminophen 1 g
Tablets; Oral; Acetaminophen 1 g
Tablets; Oral; Acetaminophen 500 mg

Medical categories

Human Drug
Analgetics (Acetaminophen, Salicylates, Codeine)
Analgesics (non-opioid) and antipyretics

Usage-Diseases

N02BE01-Paracetamol
Manufacturers
Bristol-Myers Squibb
UPSA Laboratoires
Upsamedica

More Drugs